Advanced  
兰州大学机构库

Search Results

Help
(本次检索基于用户作品认领结果)

Item hits: (Results 1-3 of 3)

Filters        
Items/Page:    Sort:
Regularity of quasi-minimizers of integral functionals with discontinuous p(x)-growth conditions [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2006, 卷号: 65, 期号: 8, 页码: 1521-1531
Fan, XL(范先令);  Zhao, D(赵敦)
  |  View/Download:19/0
 
Lp(x)(Ω)中关于Luxemburg范数和共轭Orlicz范数间的一个最佳不等式 [期刊论文]
数学年刊A辑(中文版), 2006, 期号: 2, 页码: 177-188
范先令;  柳万民
View/Download:39/0
 
Density of C-infinity (Omega) in W-1,W-p(x) (Omega) with discontinuous exponent p(x) [期刊论文]
MATHEMATISCHE NACHRICHTEN, 2006, 卷号: 279, 期号: 1-2, 页码: 142-149
Fan, XL(范先令);  Wang, SY;  Zhao, D(赵敦)
  |  View/Download:11/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2018  兰州大学 - Feedback
Powered by CSpace